Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Quasiconformal extension of holomorphic mappings of a ball in $C^n$


Author: J. A. Pfaltzgraff
Journal: Bull. Amer. Math. Soc. 80 (1974), 543-544
MSC (1970): Primary 32A10; Secondary 30A36, 30A60
MathSciNet review: 0335843
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jochen Becker, Löwnersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23–43 (German). MR 0299780 (45 #8828)
  • 2. G. M. Goluzin, Geometric theory of functions of a complex variable, Translations of Mathematical Monographs, Vol. 26, American Mathematical Society, Providence, R.I., 1969. MR 0247039 (40 #308)
  • 3. J. A. Pfaltzgraff, Subordination chains, univalence, and quasi-conformal extension of holomorphic mappings in C (manuscript).
  • 4. Christian Pommerenke, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159–173 (German). MR 0180669 (31 #4900)
  • 5. Jussi Väisälä, Lectures on 𝑛-dimensional quasiconformal mappings, Lecture Notes in Mathematics, Vol. 229, Springer-Verlag, Berlin, 1971. MR 0454009 (56 #12260)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32A10, 30A36, 30A60

Retrieve articles in all journals with MSC (1970): 32A10, 30A36, 30A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13488-9
PII: S 0002-9904(1974)13488-9